Skip to Content

Has anyone with clinical depression,been hospitalized with stroke like symptoms after taking Relpax?

Responses (3)

Anonymous 29 Mar 2012

Relpax is a migraine medication. Do you take antidepressants at all? I am giving you a link to read about what meds should not be mixed with Relpax such as Celexa etc.. which are antidepressants. It's very important to tell each physician exactley what meds you are on when they prescribe something new. If this is something you suspect your doctor made an error, & you have permanent damage ( I don't normally advocate suing a doctor) you may wish to contact an attorney...
https://www.drugs.com/relpax.html

Anonymous 30 Mar 2012

There is something called serotonin syndrome which can cause seizures and strokes if you take the wrong medications together. I know on triptans which Relpax is a member, they always warn about serotonin syndrome . Taking the triptans with antidepressants is the key. You HAVE to listen to your doctor about how much and when you can take of each medication or it can lead to this symptoms. I am hoping that you are just asking, and have suffered from no real harm

yeayeakitty 1 Apr 2012

I got this list of side effects for Relpax directly off Drugs.com. One of the more severe is symptoms of stroke. I always use the My Mednotes to help me understand drug, conditions and food interactions and double check the allergic reaction symptoms, if I'm having unusual symptoms. Here's the list:

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Relpax:

Dizziness; drowsiness; dry mouth; flushing; headache; nausea; weakness.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions